American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pierre Lezowski. Computation of the Euclidean minimum of algebraic number fields. Math. Comp. 83 (2014) 1397-1426.
Abstract, references, and article information
View Article: PDF

[2] Xavier Guitart and Marc Masdeu. Continued fractionsin $2$-stage Euclidean quadratic fields. Math. Comp. 82 (2013) 1223-1233.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1